# SDR UIEA201000010

- Difficulty date: January 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Dented
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXT FUSELAGE SKIN LAP JOINT AND STRINGER AREA BETWEEN STA 500-520 RT SIDE S44R.  DENT AREA TRIMMED OUT REINFORCE AREA WITH DOUBLER AND FILLER P/N N517MC-NCR135-1/2 PER SRM 53-30-03 FIG. 26.  USING FASTENER PER SRM 51-30-02.
